×

zbMATH — the first resource for mathematics

Cohomology and deformations in graded Lie algebras. (English) Zbl 0136.30502

PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Claude Chevalley, Theory of Lie groups. I, Princeton University Press, Princeton, N. J., 1946 1957. · Zbl 0063.00842
[2] Claude Chevalley, Théorie des groupes de Lie. Tome II. Groupes algébriques, Actualités Sci. Ind. no. 1152, Hermann & Cie., Paris, 1951 (French). · Zbl 0054.01303
[3] Claude Chevalley, Théorie des groupes de Lie. Tome III. Théorèmes généraux sur les algèbres de Lie, Actualités Sci. Ind. no. 1226, Hermann & Cie, Paris, 1955 (French). · Zbl 0186.33104
[4] Claude Chevalley, Fondements de la géométrie algébrique, Secrétariat Mathématique, Paris, 1958 (French). · Zbl 0087.35501
[5] Claude Chevalley and Samuel Eilenberg, Cohomology theory of Lie groups and Lie algebras, Trans. Amer. Math. Soc. 63 (1948), 85 – 124. · Zbl 0031.24803
[6] J. Dieudonné, Foundations of modern analysis, Pure and Applied Mathematics, Vol. X, Academic Press, New York-London, 1960. · Zbl 0100.04201
[7] Alfred Frölicher and Albert Nijenhuis, A theorem on stability of complex structures, Proc. Nat. Acad. Sci. U.S.A. 43 (1957), 239 – 241. · Zbl 0078.14201
[8] Murray Gerstenhaber, The cohomology structure of an associative ring, Ann. of Math. (2) 78 (1963), 267 – 288. · Zbl 0131.27302
[9] Murray Gerstenhaber, On the deformation of rings and algebras, Ann. of Math. (2) 79 (1964), 59 – 103. · Zbl 0123.03101
[10] D. K. Harrison, Commutative algebras and cohomology, Trans. Amer. Math. Soc. 104 (1962), 191 – 204. · Zbl 0106.25703
[11] G. Hochschild, On the cohomology groups of an associative algebra, Ann. of Math. (2) 46 (1945), 58 – 67. · Zbl 0063.02029
[12] K. Kodaira, L. Nirenberg, and D. C. Spencer, On the existence of deformations of complex analytic structures, Ann. of Math. (2) 68 (1958), 450 – 459. · Zbl 0088.38004
[13] M. Kuranishi, On the locally complete families of complex analytic structures, Ann. of Math. (2) 75 (1962), 536 – 577. · Zbl 0106.15303
[14] M. Kuranishi, New proof for the existence of locally complete families of complex structures, Proc. Conf. Complex Analysis (Minneapolis, 1964) Springer, Berlin, 1965, pp. 142 – 154.
[15] Serge Lang, Introduction to differentiable manifolds, Interscience Publishers (a division of John Wiley & Sons, Inc.), New York-London, 1962. · Zbl 0103.15101
[16] Albert Nijenhuis and R. W. Richardson Jr., Cohomology and deformations of algebraic structures, Bull. Amer. Math. Soc. 70 (1964), 406 – 411. · Zbl 0138.26301
[17] André Weil, Foundations of algebraic geometry, American Mathematical Society, Providence, R.I., 1962. · Zbl 0063.08198
[18] André Weil, Introduction à l’étude des variétés kählériennes, Publications de l’Institut de Mathématique de l’Université de Nancago, VI. Actualités Sci. Ind. no. 1267, Hermann, Paris, 1958 (French). · Zbl 0137.41103
[19] Hassler Whitney, Elementary structure of real algebraic varieties, Ann. of Math. (2) 66 (1957), 545 – 556. · Zbl 0078.13403
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.